# SDR REXA2015030500299

- Difficulty date: March 5, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 18,610 hours, 12,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 376
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-101, MAIN CABIN FLOOR SEAT TRACK AT FS376 LBL9 HAS EXFOLIATED CORRISON.  MECH R & R SEAT TRACK IAW  AMM 53-00-49-000-801-A07 AND 53-00-49-400-801-A07.
